Alert archive / Florida / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 69, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 12, 2007, 5:15 PM EDT for Collier County, Florida. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2007, 5:15 PM EDT (21:15 UTC)
- Expired
- Jun 12, 2007, 6:15 PM EDT
- In force
- 60 min
- Issued by
- NWS Miami, FL
- Area
- Counties, with a storm outline in the text
County Collier County, FL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 9.3 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1438 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 704 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KMFL 122114
SVRMFL
FLC021-122215-
/O.NEW.KMFL.SV.W.0069.070612T2115Z-070612T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
515 PM EDT TUE JUN 12 2007
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN COLLIER COUNTY IN SOUTH FLORIDA.
* UNTIL 615 PM EDT
* AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BIG CYPRESS NATIONAL PRESERVE...OR ABOUT 10 MILES NORTH OF MONROE
STATION...AND MOVING SOUTH AT 20 MPH.
* THE STORM WILL AFFECT...
BIG CYPRESS NATIONAL PRESERVE
MONROE STATION
LAT...LON 2607 8114 2610 8107 2607 8104 2601 8104
2583 8094 2583 8117 2589 8120 2601 8120
2607 8124
$$
70/DD3 follow-up statements
000
WWUS52 KMFL 122119
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
519 PM EDT TUE JUN 12 2007
FLC021-122215-
/O.CON.KMFL.SV.W.0069.000000T0000Z-070612T2215Z/
COLLIER FL-
519 PM EDT TUE JUN 12 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHEASTERN COLLIER COUNTY...
AT 519 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR BIG CYPRESS NATIONAL PRESERVE...OR ABOUT 9 MILES NORTH
OF MONROE STATION...MOVING SOUTH AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OASIS
RANGER STATION
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 2607 8114 2610 8107 2607 8104 2601 8104
2583 8094 2583 8117 2589 8120 2601 8120
2607 8124
$$
70/DD000
WWUS52 KMFL 122138
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
538 PM EDT TUE JUN 12 2007
FLC021-122215-
/O.CON.KMFL.SV.W.0069.000000T0000Z-070612T2215Z/
COLLIER FL-
538 PM EDT TUE JUN 12 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHEASTERN COLLIER COUNTY...
AT 538 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 TO 70 MPH. THIS STORM WAS
LOCATED NEAR BIG CYPRESS NATIONAL PRESERVE...OR ABOUT 6 MILES
NORTHEAST OF MONROE STATION...MOVING SOUTH AT 20 MPH. THIS STORM
WILL BE CROSSING U.S. 41 JUST WEST OF MONROE STATION BY 545 PM EDT.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OASIS
RANGER STATION.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 2607 8114 2610 8107 2607 8104 2601 8104
2583 8094 2583 8117 2589 8120 2594 8119
2603 8122
$$
70/DD000
WWUS52 KMFL 122215
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
615 PM EDT TUE JUN 12 2007
FLC021-122223-
/O.EXP.KMFL.SV.W.0069.000000T0000Z-070612T2215Z/
COLLIER FL-
615 PM EDT TUE JUN 12 2007
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COLLIER COUNTY
EXPIRES AT 615 PM EDT...
NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM HAS
MOVED SOUTH OUT OF THE WARNING AREA AND INTO MAINLAND MONROE COUNTY.
THUS...THE THUNDERSTORM WARNING FOR COLLIER COUNTY HAS BEEN ALLOWED
TO EXPIRE.
LAT...LON 2607 8114 2610 8107 2607 8104 2601 8104
2583 8094 2583 8117 2589 8120 2594 8119
2603 8122
$$
70/DDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 2:10 PM EDT, 3 hours 5 minutes earlier.
Area forecast discussion, Jun 12, 2:10 PM EDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 210 PM EDT TUE JUN 12 2007 .SYNOPSIS...AN UPPER LEVEL TROUGH OVER THE EASTERN STATES CONTINUES TO DIG SOUTH WHILE A SURFACE BOUNDARY OVER NORTHERN FLORIDA SLOWLY SLIDES SOUTH AS WELL. && .DISCUSSION...THE PATTERN OVER THE LOWER 48 CONTINUES TO BECOME MORE AMPLIFIED. THIS WILL CONTINUE TO SEND AN UPPER TROUGH ALONG THE EAST COAST AND ASSOCIATED SURFACE TROUGH SOUTH. THUNDERSTORMS CONTINUE TO DRIVE SOUTHWARD ALONG THE SURFACE TROUGH BOUNDARY. THE LINE OF STORMS ARE CONTINUING TO MOVE INTO AN UNSTABLE AIRMASS AS THE COLD POOL BEHIND THE COMPLEX DRIVES SOUTH AND THEREFORE NORTHEAST AND CENTRAL PORTIONS OF THE STATE ARE IN A SEVERE THUNDERSTORM WATCH INTO THE EVENING. AS THE LINE OF THUNDERSTORMS OUT RUNS THE SURFACE TROUGH AND CONTINUES SOUTH AND IF IT DOESNT DISSIPATE IT MAY MOVE INTO NORTHERN PORTIONS OF THE CWA THIS EVENING, BUT REGARDLESS IF THE LINE OF STORMS PUSHES INTO SOUTH FLORIDA SHOWERS AND THUNDERSTORMS ARE STILL EXPECTED INTO LATE EVENING. EVEN WITH THE SCATTERED STORMS MAINLY ALONG SEA BREEZE AND OUT FLOW BOUNDARIES THERE IS STILL THE CHANCE OF STRONG STORMS THIS EVENING MAINLY ACROSS THE INTERIOR WHERE SURFACE HEATING AND CAPE WILL BE GREATEST. THE SURFACE BOUNDARY IS THEN EXPECTED TO WORK THROUGH SOUTH FLORIDA ON WEDNESDAY KEEPING THE THUNDERSTORM CHANCES ELEVATED ONCE AGAIN. THERE MAY BE ENOUGH INSTABILITY ACROSS SOUTH FLORIDA ON WEDNESDAY AFTERNOON THAT A STRONG STORM OR TWO CAN NOT BE RULED OUT. A SLIGHT DRYING TREND IS EXPECTED ON THURSDAY AND OVER THE FIRST HALF OF FRIDAY BEHIND THE BOUNDARY, BUT AFTER THAT THE TROUGH IS EXPECTED TO RETURN NORTH AS AMPLE MOISTURE FROM THE CARIBBEAN SURGES NORTHWARD. PWATS ARE EXPECTED TO INCREASE TO OVER 2 INCHES BY FRIDAY EVENING. THIS IS EXPECTED TO CREATE ELEVATED THUNDERSTORM CHANCES IN TIME FOR THE WEEKEND AND INTO THE FIRST PART OF NEXT WEEK AS DEEP MOISTURE REMAINS OVER THE AREA. && .AVIATION...VFR CONDITIONS SHOULD CONTINUE OVER ALL TERMINALS THROUGH AT LEAST 19Z TODAY. THE EAST COAST SEA BREEZE WILL MARCH SLOWLY INLAND REACHING AFFECTING ALL EASTERN TERMINALS THROUGH THE AFTERNOON HOURS. THE EAST COAST SEA BREEZE...ALONG WITH BREEZES FROM LAKE OKEECHOBEE...SHOULD CONVERGE OVER INLAND AREAS AND THIS WILL LIKELY LEAD TO SHOWERS/TSTMS DEVELOPING THROUGH THIS AFTERNOON. WESTERLY STEERING FLOW ALOFT WILL MAKE ANY STORM/SHOWER THAT DEVELOPS DRIFT TOWARD EAST COAST POSSIBLY AFFECTING ALL EASTERN TERMINAL TOWARD LATE AFTERNOON AND EARLY EVENING HOURS. MOSTLY VFR CONDITIONS CAN BE EXPECTED OVER ERN TERMINALS OVERNIGHT. KAPF WILL LIKELY REMAIN FREE OF ANY CONVECTIVE ACTIVITY THROUGH 12Z WED. && .MARINE...ASIDE FROM SCATTERED TO ISOLATED SHOWERS AND THUNDERSTORMS ACROSS THE COASTAL WATERS OVER THE NEXT FEW DAYS CONDITIONS ARE EXPECTED TO RELATIVELY CALM. WINDS ARE EXPECTED TO REMAIN LESS THAN 15 KNOTS WHICH WILL LIKELY KEEP SEAS AT 4 FEET OR LESS THROUGH THE PERIOD && .FIRE WEATHER...WITH RELATIVE HUMIDITY VALUES REMAINING ABOVE CRITICAL VALUES FIRE WEATHER CONCERNS SHOULD BE MINIMAL. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 74 86 74 85 / 30 50 30 20 FORT LAUDERDALE 74 86 73 84 / 30 40 20 20 MIAMI 74 88 74 87 / 30 40 20 20 NAPLES 74 88 71 88 / 20 30 20 20 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && LONG TERM...04/AT SHORT TERM/AVIATION...47/RHG
Hazardous weather outlook, Jun 12, 5:38 AM EDT, 11 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 538 AM EDT TUE JUN 12 2007 FLZ063-066>075-168-172>174-122130- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 538 AM EDT TUE JUN 12 2007 ...SCATTERED THUNDERSTORMS, SOME POSSIBLY SEVERE, TODAY AND WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS MUCH OF SOUTH FLORIDA THIS AFTERNOON AND EVENING. FREQUENT TO CONTINUOUS CLOUD TO GROUND LIGHTNING STRIKES WILL BE POSSIBLE WITH ANY STORM. THERE IS ALSO THE THREAT FOR SOME SEVERE THUNDERSTORMS ACROSS THE AREA. IF THUNDERSTORMS APPROACH YOUR AREA, SEEK SHELTER IMMEDIATELY. WIND: ANY THUNDERSTORM THAT DEVELOPS ACROSS SOUTH FLORIDA HAS THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS OVER 58 MPH. THESE WINDS ARE STRONG ENOUGH TO BRING DOWN LARGE TREE BRANCHES AND POWER LINES. HAIL: ANY THUNDERSTORM HAS THE POTENTIAL TO PRODUCE HAIL OF AT LEAST DIME SIZE TODAY, WITH SOME PENNY SIZE HAIL POSSIBLE IN STRONGER STORMS. TORNADOES: THERE IS A SLIGHT CHANCE THAT AN ISOLATED TORNADO MAY DEVELOP WITH ANY THUNDERSTORM TODAY. WATERSPOUTS: LIGHT WINDS IN THE LOWER ATMOSPHERE COMBINED WITH CONVERGENCE ACROSS THE COASTAL WATERS WILL CREATE FAVORABLE CONDITIONS FOR WATERSPOUT FORMATION ACROSS THE ATLANTIC WATERS AND BISCAYNE BAY TODAY. REMEMBER THAT WATERSPOUTS CAN FORM EVEN IN WEAK SHOWERS, AND WITH LITTLE OR NO WARNING. FLOODING: SLOW THUNDERSTORM MOTION IS EXPECTED AGAIN TODAY. THEREFORE, ANY THUNDERSTORM WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL IN A SHORT PERIOD OF TIME, LEADING TO POSSIBLE ROADWAY AND POOR DRAINAGE FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ADDITIONAL THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY, AND SOME OF THESE STORMS MAY ONCE AGAIN BE SEVERE. THE MAIN THREATS WILL BE FREQUENT LIGHTNING, DAMAGING WINDS, AND HAIL. ISOLATED TO SCATTERED THUNDERSTORMS ARE ALSO EXPECTED THURSDAY THROUGH MONDAY ACROSS MUCH OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT STRONG OR DAMAGING WINDS AND HAIL TODAY, AND SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. STRASSBERG
In the hours before
Special weather statement, Jun 12, 3:17 PM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 317 PM EDT TUE JUN 12 2007 FLZ071>074-172-173-122030- INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL- METROPOLITAN MIAMI DADE FL-INLAND MIAMI-DADE FL- COASTAL BROWARD COUNTY FL-COASTAL MIAMI-DADE COUNTY FL- 317 PM EDT TUE JUN 12 2007 AT 315 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING ALONG A LINE EXTENDING FROM 19 MILES WEST OF SUNRISE TO 11 MILES WEST OF DAVIE 22 MILES SOUTHWEST OF MIRAMAR...MOVING SOUTHEAST AT 10 MPH. THESE STORMS WILL AFFECT THE METRO AREAS OF BROWARD AND NORTH MIAMI-DADE COUNTIES THROUGH 430 PM. EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL... AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS THUNDERSTORM ACTIVITY STRENGTHENS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. GARCIA
Special weather statement, Jun 12, 3:57 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 357 PM EDT TUE JUN 12 2007 FLZ067-068-122100- INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL- 357 PM EDT TUE JUN 12 2007 ...STRONG THUNDERSTORM AFFECTING NORTH CENTRAL AND CENTRAL PALM BEACH COUNTY THROUGH 5 PM EDT... AT 354 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES SOUTHEAST OF INDIANTOWN...MOVING SOUTHEAST AT 20 MPH. THIS STORM WILL AFFECT THE LION COUNTY SAFARI AND THE URAL AREAS OF CENTRAL PALM BEACH COUNTY THROUGH 5 PM EDT. THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING STRIKES...SMALL HAIL UP TO DIME SIZE...AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THIS STORM PASSES. RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. BAXTER
Special weather statement, Jun 12, 4:04 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 404 PM EDT TUE JUN 12 2007 FLZ066-070-122030- HENDRY FL-INLAND COLLIER COUNTY FL- 404 PM EDT TUE JUN 12 2007 AT 404 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES WEST OF HENDRY CORRECTIONAL I/A/P...OR 11 MILES SOUTHEAST OF IMMOKALEE...MOVING SOUTHEAST AT 15 MPH. EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL... AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS THUNDERSTORM ACTIVITY STRENGTHENS. 70/DD
Special weather statement, Jun 12, 4:24 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 424 PM EDT TUE JUN 12 2007 FLZ072-172-122130- METRO BROWARD COUNTY FL-COASTAL BROWARD COUNTY FL- 424 PM EDT TUE JUN 12 2007 ...STRONG THUNDERSTORM OVER CENTRAL METRO BROWARD COUNTY... AT 420 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR LAUDERDALE LAKES...OR NEAR FORT LAUDERDALE. THIS STORM WAS MOVING SLOWLY TO THE SOUTHEAST...AND WILL AFFECT FORT LAUDERDALE...OAKLAND PARK...AND PORT EVERGLADES. THE MAIN IMPACT WILL BE FREQUENT LIGHTNINGS STRIKES...SMALL HAIL UP TO DIME SIZE...HEAVY RAINFALL AND AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THIS STORM PASSES. RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. BAXTER
Special weather statement, Jun 12, 4:50 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 450 PM EDT TUE JUN 12 2007 FLZ067-068-122145- INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL- 450 PM EDT TUE JUN 12 2007 ...STRONG THUNDERSTORMS APPROACHING NORTH CENTRAL PALM BEACH COUNTY... AT 445 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A A CLUSTER OF STRONG THUNDERSTORMS NEAR INDIANTOWN IN CENTRAL MARTIN COUNTY MOVING SOUTH TO SOUTHEAST AT 20 MPH. THESE STORMS WILL MOVE INTO NORTH CENTRAL PALM BEACH COUNTY DURING THE NEXT HOUR. SOME LOCATIONS THAT COULD BE AFFECTED ARE STATE ROAD 710...CALOOSA...THE ACREAGE...AND LION COUNTY SAFARI. THE MAIN IMPACT WILL BE FREQUENT LIGHTNINGS STRIKES...SMALL HAIL UP TO DIME SIZE...HEAVY RAINFALL AND AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THIS STORM PASSES. RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. BAXTER
Local storm report, Jun 12, 5:11 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
511 PM EDT TUE JUN 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL PALM BEACH GARDENS 26.83N 80.10W
06/12/2007 E0.88 INCH PALM BEACH FL PUBLIC
0350 PM HAIL 3 WNW CORAL GABLES 25.75N 80.32W
06/12/2007 E0.88 INCH MIAMI-DADE FL PUBLIC
HALF INCH TO NICKEL SIZE HAIL REPORTED ALONG PALMETTO
EXPRESSWAY BETWEEN TAMIAMI TRAIL AND BIRD ROAD.
0359 PM TSTM WND GST 3 SW KENDALL 25.65N 80.36W
06/12/2007 E60.00 MPH MIAMI-DADE FL AMATEUR RADIO
REPORTED IN THE FALLS AREA AT SW 102 AVE AND SW 128 ST.
SMALL TABEBUIA TREE BLOWN DOWN.
&&
MOLLEDAThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 8:10 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Hendry | 25 min |
| Jun 12, 3:09 PM EDT | Marine Weather Statement | MFL | 66 min | |
| Jun 12, 3:30 PM EDT | Special Marine Warning | MFL | 60 min | |
| Jun 12, 3:38 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 52 min |
| Jun 12, 3:55 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Jun 12, 4:17 PM EDT | Special Marine Warning | MFL | 88 min | |
| Jun 12, 4:17 PM EDT | Special Marine Warning | MFL | 58 min | |
| Jun 12, 4:28 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 47 min |
| Jun 12, 5:03 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 57 min |
| Jun 12, 5:09 PM EDT | Marine Weather Statement | MFL | 36 min | |
| Jun 12, 5:11 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Jun 12, 5:52 PM EDT | Severe Thunderstorm Warning | MFL | Monroe | 53 min |
| Jun 12, 5:55 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 35 min |
| Jun 12, 6:46 PM EDT | Marine Weather Statement | MFL | 59 min | |
| Jun 12, 7:24 PM EDT | Severe Thunderstorm Warning | MFL | Collier | 39 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.